# SDR ZW0A0100820

- Difficulty date: April 21, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND LT TIE DOWN TRACK SPLICE CORRODED AT STA 1221.  CORRODED SPLICE REMOVED FROM ACFT AND REPLACED WITH NEW.  INSTALLED PER DRAWING 5926660 AND SRM 51-60-0.  FINISH PER 51-10-3.
